# SDR SWIA2025011300050

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 38,757 hours, 36,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1506706 : TRANSFERRED FROM CAMP 29417867. REF  AML# 1498041: DUE TO BIRDSTRIKE DAMAGE, RH INTERCOSTAL AT BL6.10   P/N: 600-33011-68, REF , AL ALY ALCD 2024-T42, 0.032Â€? NOM. THK., REF IS DAMAGED. DAMAGE IS A DENT: 1.00Â€? L X 0.250Â€? W X 0.375Â€? D. NO CRACKS OBSERVED. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M337 WIL BE REQUIRED.    (FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
